MathSciNet Relay Station
MathSciNet bibliographic data
MR2501885 65F10
Sogabe, T.; Sugihara, M.; Zhang, S.-L. An extension of the conjugate residual method to nonsymmetric linear systems. J. Comput. Appl. Math. 226 (2009), no. 1, 103–113.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement